Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 194, NWS Kansas City, MO

August 24, 20164 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 24, 2016, 8:40 PM CDT for 4 counties in Missouri. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2016, 8:40 PM CDT (01:40 UTC)
Expired
Aug 24, 2016, 9:15 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO

The radar

The Pleasant Hill radar (KEAX), 12 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 8:45 PM CDTTSTM WND GST 658 N Pleasant Hill, MONUMEROUS SMALL TO MEDIUM BRANCHES DOWN.
Aug 24, 8:45 PM CDTTSTM WND GST 658 N Pleasant Hill, MONUMEROUS SMALL TO MEDIUM BRANCHES DOWN AND BLEW INTO TRAFFIC ON HWY 7. LARGE CHUNK OF A LARGE TREE CAME DOWN.
Aug 24, 9:25 PM CDTTSTM WND DMG2 Sse Fayetteville, MODELAYED REPORT, DEPUTY REPORTED TREE BLOCKING THE ROAD NEAR NE 700TH AND HWY 13.
Aug 24, 9:25 PM CDTTSTM WND DMG3 Nne Fayetteville, MODELAYED REPORT, DEPUTY REPORTED TREE DOWN OVER SOUTH BOUND HWY 13.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 4:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

269 
WUUS53 KEAX 250140
SVREAX
MOC037-095-101-107-250215-
/O.NEW.KEAX.SV.W.0194.160825T0140Z-160825T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT WED AUG 24 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  NORTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 915 PM CDT

* AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ODESSA...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEE'S SUMMIT...BLUE SPRINGS...WARRENSBURG...GRAIN VALLEY...
  PLEASANT HILL...OAK GROVE...ODESSA...GREENWOOD...HIGGINSVILLE...
  LAKE LOTAWANA...LAKE WINNEBAGO...LONE JACK...KINGSVILLE...
  MAYVIEW...BALDWIN PARK...LAKE LAFAYETTE...CENTERVIEW...
  BATES CITY...STRASBURG AND UNITY VILLAGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 25 AND 49.
 INTERSTATE 470 BETWEEN MILE MARKERS 9 AND 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3875 9437 3898 9440 3911 9372 3873 9374
      3875 9418
TIME...MOT...LOC 0140Z 256DEG 30KT 3892 9395 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MELL
2 follow-up statements
969 
WWUS53 KEAX 250158
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 PM CDT WED AUG 24 2016

MOC037-250208-
/O.CAN.KEAX.SV.W.0194.000000T0000Z-160825T0215Z/
CASS MO-
858 PM CDT WED AUG 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL MISSOURI.

LAT...LON 3874 9386 3874 9398 3875 9409 3902 9421
      3911 9372 3873 9374
TIME...MOT...LOC 0158Z 256DEG 30KT 3896 9376 

$$

MOC095-101-107-250215-
/O.CON.KEAX.SV.W.0194.000000T0000Z-160825T0215Z/
LAFAYETTE MO-JOHNSON MO-JACKSON MO-
858 PM CDT WED AUG 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN LAFAYETTE...NORTHWESTERN JOHNSON AND SOUTHEASTERN
JACKSON COUNTIES...

AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF MAYVIEW...OR 8 MILES SOUTH OF HIGGINSVILLE...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...GRAIN VALLEY...OAK GROVE...ODESSA...HIGGINSVILLE...
KINGSVILLE...MAYVIEW...LAKE LAFAYETTE...CENTERVIEW...BATES CITY...
PITTSVILLE AND FAYETTEVILLE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 25 AND
49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3874 9386 3874 9398 3875 9409 3902 9421
      3911 9372 3873 9374
TIME...MOT...LOC 0158Z 256DEG 30KT 3896 9376 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MELL
443 
WWUS53 KEAX 250214
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT WED AUG 24 2016

MOC095-101-107-250224-
/O.EXP.KEAX.SV.W.0194.000000T0000Z-160825T0215Z/
LAFAYETTE MO-JOHNSON MO-JACKSON MO-
914 PM CDT WED AUG 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAFAYETTE...
NORTHWESTERN JOHNSON AND SOUTHEASTERN JACKSON COUNTIES WILL EXPIRE AT
915 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL MISSOURI.

LAT...LON 3874 9386 3874 9398 3875 9409 3902 9421
      3911 9372 3873 9374
TIME...MOT...LOC 0213Z 256DEG 30KT 3896 9376 

$$

MELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:48 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Aug 24, 6:48 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
648 PM CDT WED AUG 24 2016

.Discussion...
Issued at 327 PM CDT WED AUG 24 2016

Well-advertised cold front is currently draped across southeastern NE
into west-central IA, aiding in blossoming up convection. Out ahead
of the frontal boundary, residing within the warm sector is this
forecast area. Despite showers and cloud cover that has persisted
throughout much of the day, plentiful instability is available and
coincides with increasing 0-6km shear values. Additionally, ample
moisture has been pooling in with PWATs approaching 2 inches, perhaps
exceeding the 2 inch mark by later this evening. LL lapse rates have
been much better today as compared to yesterday across the southern
half of the forecast area. To bring it all together, severe threat
looks to be on track to pan out this afternoon into the evening hours
with the primary hazard continuing to be gusty to damaging winds.
Hail and perhaps a brief tornado cannot be ruled out, with hail found
in any stronger storm that may develop and be able to maintain a
decently organized updraft.

As the sun sets and diurnal heating is lost, the severe threat could
persist into the late evening hours but overall, the event will
transition into more of a hydro situation that bears watching. As
aforementioned, PWAT values are more than sufficient to allow for
efficient rain producers and combining the available moisture with
training of storms yields the opportunity for locations to experience
flooding issues, despite the relatively high flash flood guidance for
many locations. Parallel flow riding over the front as it slows and
eventually stalls will allow for continued firing of convection over
the same locations tonight. Models have been trending further
southward with the bullseye and given the current observational
trends, have agreed with this assessment, thereby prompting the Flash
Flood Watch to be expanded to include the KC metro area. Much of the
main activity should diminish by sunrise Thursday as the nocturnal
LLJ winds down, although showers and storms may very well persist
into the mid-morning hours.

For the remainder of the forecast period, it continues to remain
unsettled looking with perhaps another round of moderate to heavy
rainfall to happen tomorrow night. Ridging to the south and east is
allowing for perturbations to ride its periphery right across the
local region and southerly to southwesterly flow to allow for a
continued source of moisture advecting in. Temperatures throughout
the rest of the week into next week look to remain near normal for
this time of year with the coolest day forecast for Friday behind the
front that'll wash out to the south of the area.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 645 PM CDT WED AUG 24 2016

Expecting a large area of strong convection with heavy rains to
affect northern and west central MO and eastern KS this evening into
early Thursday morning. As the storms congeal expect widespread MVFR
ceilings/visibilities with the stronger storms as well as brief
periods of IFR ceilings. The convection should weaken as it exits
into northeast and east central MO by the pre-dawn hours.

Widespread VFR ceilings likely in the 6-8K ft range should govern
most of the morning into the afternoon hours with scattered
convection ramping up over east central KS and west central MO during
the latter portion of the afternoon.

&&

.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Thursday morning for KSZ025-102>105.

MO...Flash Flood Watch through Thursday morning for MOZ001>008-
     011>017-020>025-028>033-037.

&&

Discussion...lg
Aviation...MJ
Hazardous weather outlook, Aug 24, 5:54 AM CDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 AM CDT WED AUG 24 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
554 AM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SHOWERS AND THUNDERSTORMS MOVE INTO THE AREA TODAY WITH STORMS
 PERSISTING INTO THE OVERNIGHT HOURS. THERE IS A THREAT OF SEVERE
 WEATHER WITH THE STORMS TODAY AND TONIGHT MAINLY NORTH OF THE
MISSOURI RIVER. STRONG WINDS...HEAVY RAIN...AND FLOODING ARE THE
PRIMARY HAZARDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE REGION
 THURSDAY...LASTING THROUGH THE END OF THE WEEK AND INTO THE
WEEKEND.THE PROLONGED NATURE OF THIS PERIOD OF STORMS WILL INCREASE
FLOODING CONCERNS EACH DAY.

 MORE DETAILED INFORMATION CAN BE
ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Aug 24, 7:41 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND GST     2 S OLATHE              38.86N 94.81W
08/24/2016  M0 MPH           JOHNSON            KS   TRAINED SPOTTER

&&

APIETRYC
Local storm report, Aug 24, 7:50 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
750 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             2 S GRANDVIEW           38.86N 94.53W
08/24/2016  M1.75 INCH       JACKSON            MO   TRAINED SPOTTER

            GOLF BALL HAIL HWY 71 AND 151

&&

APIETRYC
Local storm report, Aug 24, 7:59 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             2 E OLATHE              38.89N 94.78W
08/24/2016  M1.00 INCH       JOHNSON            KS   EMERGENCY MNGR

            QUARTER SIZE HAIL

&&

APIETRYC
Local storm report, Aug 24, 8:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
805 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             5 NE SPRING HILL        38.79N 94.76W
08/24/2016  E1.00 INCH       JOHNSON            KS   PUBLIC

            SOCIAL MEDIA REPORT. DIME TO QUARTERS MEASURED.

0736 PM     HAIL             2 S GRANDVIEW           38.86N 94.53W
08/24/2016  M1.75 INCH       JACKSON            MO   TRAINED SPOTTER

            GOLF BALL HAIL HWY 71 AND 151

0736 PM     TSTM WND GST     2 S OLATHE              38.86N 94.81W
08/24/2016  M75.00 MPH       JOHNSON            KS   TRAINED SPOTTER

0737 PM     HAIL             5 SSW RENO              38.98N 95.16W
08/24/2016  M2.50 INCH       LEAVENWORTH        KS   STORM CHASER

            PING PONG TO TENNIS BALL HAIL ON I-70

0755 PM     HAIL             2 E OLATHE              38.89N 94.78W
08/24/2016  M1.00 INCH       JOHNSON            KS   EMERGENCY MNGR

            QUARTER SIZE HAIL

&&

APIETRYC
Local storm report, Aug 24, 8:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     OLATHE                  38.89N 94.81W
08/24/2016                   JOHNSON            KS   EMERGENCY MNGR

            TREES AND POWER POLES BLOWN DOWN AT HWY 169 AND 159TH.

&&

APIETRYC
Local storm report, Aug 24, 8:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
819 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FUNNEL CLOUD     4 N PLEASANT HILL       38.84N 94.27W
08/24/2016                   JACKSON            MO   NWS EMPLOYEE

            VIEWED FROM THE NWS OFFICE

&&

APIETRYC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:12 PM CDTSevere Thunderstorm WarningEAXCass, Jackson33 min
Aug 24, 7:26 PM CDTSevere Thunderstorm WarningEAXPlatte49 min
Aug 24, 7:27 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway48 min
Aug 24, 7:34 PM CDTSevere Thunderstorm WarningEAXCass, Jackson41 min
Aug 24, 7:40 PM CDTSevere Thunderstorm WarningEAXCass, Jackson35 min
Aug 24, 8:00 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry, Nodaway30 min
Aug 24, 8:14 PM CDTTornado WarningEAXCass, Jackson, Johnson, Lafayette31 min
Aug 24, 8:16 PM CDTSevere Thunderstorm WarningEAXCass, Jackson29 min
Aug 24, 8:37 PM CDTAreal Flood AdvisoryEAXCass, Jackson5 hr
Aug 24, 8:59 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson31 min
Aug 24, 9:06 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline39 min
Aug 24, 9:28 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette, Ray32 min
Aug 24, 9:31 PM CDTSpecial Weather StatementEAXCaldwell29 min
Aug 24, 9:40 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Johnson, Lafayette, Pettis, Saline50 min
Aug 24, 9:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston, Ray31 min
Aug 24, 10:00 PM CDTSpecial Weather StatementEAXJohnson, Lafayette30 min
Aug 24, 10:15 PM CDTTornado WarningEAXChariton, Howard, Saline30 min
Aug 24, 10:28 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline32 min
Aug 24, 10:39 PM CDTSpecial Weather StatementEAXSaline51 min
Aug 24, 11:00 PM CDTSpecial Weather StatementEAXRandolph30 min
Aug 25, 4:57 AM CDTAreal Flood AdvisoryEAXJackson6 hr
Aug 25, 10:23 AM CDTSpecial Weather StatementEAXDeKalb37 min
Aug 25, 2:41 PM CDTFlash Flood WatchEAXBates, Cass, Clay, Henry, Jackson, Johnson and 3 more16 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.